# SDR DALA2023041503000

- Difficulty date: April 13, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,755 hours, 19,425 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0178 -DIV- TO LAX DUE TO 3 LAVATORIES INOPERATIVE WITH TANK INOP LIGHT ILLUMINATED. SECOND TANK IND HALF FULL. CORRECTIVE ACTION: VERIFIED ONE TANK FULL AND SECOND TANK HALF FULL. SYSTEM SERVICED AND OPS NML. (4779011)
